Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 4, Pages 271-277
http://dx.doi.org/10.1155/S0161171200000764

Infinite products over hyperpyramid lattices

Centre for Mathematics and its Applications, School of Mathematical Sciences, Australian National University, ACT, Canberra 0200, Australia

Received 2 July 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Geoffrey B. Campbell, “Infinite products over hyperpyramid lattices,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 4, pp. 271-277, 2000. https://doi.org/10.1155/S0161171200000764.